# SDR CA120605001

- Difficulty date: May 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW OBSERVED TORQUE FLUCTUATIONS UP TO 2 PERCENT. THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT TROUBLESHOOTING FOUND NO ANOMALIES.  THE PROPELLER CONTROL AND AUTOFEATHER UNIT WERE REPLACED AS PRECAUTIONARY MEASURE, ELECTRICAL CONNECTORS CLEANED BEFORE PERFORMING SATISFACTORY GROUND RUNS. THE ACFT WAS RETURNED TO SERVICE BUT ENCOUNTERED THE SAME PROBLEM ON A SUBSEQUENT FLIGHT FOR WHICH THE ENGINE WAS NOT SHUT DOWN.  THE ACFT IS NOW GROUNDED FOR FURTHER TROUBLESHOOTING.
